MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES

DEPUY ORTHOPAEDICS INC US ENGAGE NUT TIGHTENER; HIP INSTRUMENTS : WRENCHES
Model Number 2576-52-100
Medical Device Problem Codes Device-Device Incompatibility (2919); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the nut tightener no longer fits into the neck segments to tighten them.Repeated impaction caused the edge to become beveled and it catches on the neck trial.Event did not cause delay to surgery.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was not returned.The investigation could not verify or identify any product contribution to the reported event with the information provided.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ENGAGE NUT TIGHTENER
Common Device Name
HIP INSTRUMENTS : WRENCHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11214849
Report Number1818910-2021-01679
Device Sequence Number19784621
Product Code HXC
UDI-Device Identifier10603295147299
UDI-Public10603295147299
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2576-52-100
Device Catalogue Number257652100
Device Lot NumberPG0104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/12/2021
Supplement Date Received by Manufacturer02/23/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1